# SDR AU960908

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Shaft
- Part number: 653583
- Condition: Worn
- Location: R Engine Rear Se
- Component: Cont, GTSIO520M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER SHAFT AND CRANKSHAFT GEAR TEETH WORN EXCESSIVELY -FOUND DURING ENGINE BULK STRIP FOR CRACKED CRANKCASE IN AREA OFNO4 CYLINDER BASE STUDS - THIS ASSEMBLY IS THE IMPROVED TYPE PURCHASED IN KIT FORM FROM CONTINENTAL AS PNO EQ6042
